

### H E A R I N G P R O G R A M

## **Budget Supplementary Estimates 2021–22** Community Affairs Legislation Committee

Wednesday, 27 October – Thursday, 28 October 2021 Committee Room 2S1, Parliament House, Canberra

Times listed are indicative only



#### **Hearing location**

Committee Room 2S1, Parliament House, Canberra Waiting rooms: Committee Room 2S2, Committee Room 2S2, Committee Room 2S2, Committee Room 2S2



Broadcasts of proceedings Television channel 112 Radio 90.3 https://www.aph.gov.au/Watch\_Read\_Listen



**Contact** community.affairs.sen@aph.gov.au +61 2 6277 3515

#### **Committee rooms**

Committee Room 2S1: (02) 6277 5843 Committee Room 2S2: (02) 6277 5851 Committee Room 2S2: (02) 6277 5851 Committee Room 2S2: (02) 6277 5851 Committee Room 2S2: (02) 6277 5851



#### **Committee members**

Senator Dean Smith, Acting Chair Senator Janet Rice, Deputy Chair Senator Wendy Askew Senator Helen Polley Senator Andrew McLachlan Senator Nita Green

#### **Ministers attending**

Senator the Hon Richard Colbeck Senator the Hon Anne Ruston Senator the Hon Linda Reynolds CSC

#### Secretariat

Pothida Youhorn, Committee Secretary Lorraine Watson, Estimates Officer

## Health Portfolio

9.00am	Department of Health Whole of portfolio / Corporate matters
10.00am	Outcome 1: Health Policy, Access and Support Program 1.8: Health Protection, Emergency Response and Regulation Program 1.9: Immunisation Therapeutic Goods Administration
11.00am	Break - 15 minutes
11.15am	Outcome 1: Health Policy, Access and Support (continued) Program 1.8: Health Protection, Emergency Response and Regulation Program 1.9: Immunisation Therapeutic Goods Administration
1.00pm	Lunch break - 60 minutes
2.00pm	Outcome 1: Health Policy, Access and Support (continued) Program 1.1: Health Research, Coordination and Access Program 1.2: Mental Health Program 1.4: Health Workforce Program 1.5: Preventive Health and Chronic Disease Support Program 1.6: Primary Health Care Quality and Coordination Program 1.7: Primary Care Practice Incentives and Medical Indemnity Australian Institute of Health and Welfare (AIHW) National Mental Health Commission (NMHC) National Rural Health Commissioner
4.00pm	Break - 15 minutes
4.15pm	Outcome 2: Individual Health Benefits Program 2.1: Medical Benefits Program 2.2: Hearing Services Program 2.3: Pharmaceutical Benefits Program 2.4: Private Health Insurance Program 2.5: Dental Services Program 2.6: Health Benefit Compliance Program 2.7: Assistance through Aids and Appliances
6.30pm	Dinner break - 60 minutes
7 <b>.30pm</b>	Outcome 3: Ageing and Aged Care Program 3.1: Access and Information Program 3.2: Aged Care Services Program 3.3: Aged Care Quality
9.15pm	Break - 15 minutes

— **2** —

9.30pm	Outcome 3: Ageing and Aged Care (continued)
10.00pm	Outcome 4: Sport and Recreation Program 4.1: Sport and Recreation Sport Australia (Australian Institute of Sport) Australian Sports Foundation Sports Integrity Australia
11.00pm	Adjournment

# Thursday, 28 October

## Social Services Portfolio

9.00am	Department of Social Services
	Whole of portfolio / Corporate matters
10.00am	Outcome 1: Social Security Program 1.1: Family Assistance Program 1.2: Support for Seniors
	Program 1.3: Financial Support for People with Disability Program 1.4: Financial Support for Carers Program 1.5: Working Age Payments Program 1.6: Student Payments
	Program 1.7 - Cross Program - Rent Assistance
11.00am	Break - 15 minutes
11.15am	Outcome 1: Social Security (continued)
12.00pm	<b>Outcome 2: Families and Communities</b> Program 2.1: Families and Communities
1.00pm	Lunch break - 60 minutes
2.00pm	Services Australia Whole of portfolio / Corporate matters
2.45pm	Outcome 1: Deliver high-quality, accessible services and payments to individuals, families, businesses and partner agencies on behalf of Government; with a focus on contemporary service delivery and customer experience. Program 1.1: Services to the Community - Social Security and Welfare Program 1.2: Services to the Community – Health Program 1.3: Child Support
4.00pm	Break - 15 minutes
4.15pm	Department of Social Services

— **3** —

	Outcome 3: Disability and Carers Program 3.2: National Disability Insurance Scheme National Disability Insurance Agency (NDIA) NDIS Quality and Safeguards Commission
7.00pm	Dinner break - 60 minutes
8.00pm	<b>Outcome 3: Disability and Carers (continued)</b> Program 3.1: Disability, Mental Health and Carers
9.15pm	Break - 15 minutes
9.30pm	Outcome 4: Housing Program 4.1: Housing and Homelessness Program 4.2: Affordable Housing
11.00pm	Adjournment